# SDR SWAA2023072876355

- Difficulty date: July 7, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 56,723 hours, 30,056 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOWER FLANGE AFT SIDE AT RT HORIZONTAL STABILIZER 2023-405226<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 220273012; DUE DATE: 17-DEC-23;[02] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER: P/N: 38615K71; S/N: AE-40586; DUE DATE: 09-AUG-23.;[03] RADIOMETER PHOTOMETER P/N: XRP-3000; S/N: 1998072; DUE DATE: 15-OCT-23.;[04] PERFORMED PERMANENT REPAIR ON ON INSPAR RID 92.70 LOWER FLANGE EDGE AFTER SIDE IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 FIGURE205 SHEET 1.SEE INDIVIDUAL STEP SIGNOFF BELOW;[05] CORRECT STEP 4. PERFORMED PERMANENT REPAIR ON ON INSPAR RIB 92.70 LOWER FLANGE EDGE AFTER SIDE IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 FIGURE205 SHEET 1.SEE INDIVIDUAL STEP SIGNOFF BELOW;[06] CORRECTED STEP 5 : PERFORMED PERMANENT REPAIR ON ON INSPAR RIB 92.70 LOWER FLANGE EDGE AFTER SIDE IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 FIGURE205 SHEET 1.SEE INDIVIDUAL STEP SIGNOFF BELOW;[07] CERTIFIED STEP 6 COMPLETED  PERFORMED PERMANENT REPAIR ON ON INSPAR RIB 92.70 LOWER FLANGE EDGE AFT SIDE IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 FIGURE205 SHEET 1. RII
